# SDR ASMF201207005

- Difficulty date: July 14, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 28,270 hours, 15,043 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 113A93064
- Condition: Broken
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED THAT THE RIGHT INBD FLAP DID NOT HAVE MOVEMENT.  MX PERSONNEL DETECTED BROKEN DRIVE ROD; SO THE RIGHT INBD DRIVE ROD WAS REPLACED IAW MM 27-51-18, TESTED CORRECT.
